16-17 May 2019 • Sofia, Bulgaria

Submission: 21 February 2019Notification: 11 March 2019Final Version: 1 April 2019

Issue:Intuitionistic fuzzy sets: Some new results

From Ifigenia, the wiki for intuitionistic fuzzy sets and generalized nets
Jump to: navigation, search
shortcut
http://ifigenia.org/wiki/issue:nifs/17/3/1-10
Title of paper: Intuitionistic fuzzy sets: Some new results
Author(s):
Rajkumar Verma
Department of Mathematics, Jaypee Institute of Information Technology (Deemed University), Noida (U.P.), India
rkver83At sign.pnggmail.com
Bhu Dev Sharma
Department of Mathematics, Jaypee Institute of Information Technology (Deemed University), Noida (U.P.), India
bhudev.sharmaAt sign.pngjiit.ac.in
Published in: "Notes on IFS", Volume 17 (2011) Number 3, pages 1—10
Download: Download-icon.png PDF (112  Kb, Info) Download-icon.png
Abstract: In the present paper, some new equalities connected with intuitionistic fuzzy sets are proved.
Keywords: Intuitionistic fuzzy set, Equality, Operation.
AMS Classification: 03E72
References:
  1. Atanassov, K. Intuitionistic fuzzy sets, Fuzzy Sets and Systems, 20(1), 1986, 87–96.
  2. Atanassov, K. Intuitionistic Fuzzy Sets, Springer Physica-Verlag, Heidelberg, 1999.
  3. Atanassov, K. Remark on equalities between intuitionistic fuzzy sets, Notes on Intuitionistic Fuzzy Sets, 16(3), 2010, 40–41.
  4. Liu, Q., C. Ma, X. Zhou, On properties of some IFS operators and operations, Notes on Intuitionistic Fuzzy Sets, 14(3), 2008, 17–24.
  5. Vasilev, T. Four equalities connected with intuitionistic fuzzy sets. Notes on Intuitionistic Fuzzy Sets, 14(3), 2008, 1–4.
Citations:

The list of publications, citing this article may be empty or incomplete. If you can provide relevant data, please, write on the talk page.